# SDR SCNA98102

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK THE R1 DOOR PORTABLE EMERGENCY LIGHT ASSEMBLY ILLUMINTAES WHEN POWER REMOVED FROM THE AIRCRAFT WITH THE EMERGENCY LIGHT IN THE OFF POSITION. REMOVED AND REPLACED THE R1 DOOR PORTABLE EMERGENCY LIGHT ASSEMBLY. EMERGENCY LIGHT OPERATIONALLY CHECKS GOOD.
